MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW 26MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW 26MM; SCREW, FIXATION, BONE
Model Number 204.026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Malunion of Bone (4529)
Date of Event 03/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device product codes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, patient underwent a revision surgery due to non-union/malunion.Removal of 18 hole, 3.5mm curved lcp plate from femur, as well as 6x 3.5mm cortex screws was performed.A revision surgery was done, and the surgeon inserted an adolescent lateral entry femoral nail.This report involves one (1) cortex screw.This is report 6 of 7 for (b)(4).

Brand Name
3.5MM CORTEX SCREW 26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key13978229
Report Number2939274-2022-01160
Device Sequence Number5567605
Product Code HWC
UDI-Device Identifier10886982145413
UDI-Public(01)10886982145413
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.026
Device Catalogue Number204.026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW 26MM; 3.5MM CURVED NARROW LCP PLATE/18 HOLES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexMale